Incidental 18F-NaF Uptake in Drug-Induced GynecomastiaKothekar, Esha, MD*; Raynor, William Y., BS*†; Al-Zaghal, Abdullah, MD*; Werner, Thomas J., MSc*; Alavi, Abass, MD(Hon), PhD(Hon), DSc(Hon)*Clinical Nuclear Medicine: April 2019 - Volume 44 - Issue 4 - p e303–e304 doi: 10.1097/RLU.0000000000002401 Interesting Images Buy SDC Abstract Author InformationAuthors Article MetricsMetrics Gynecomastia is not uncommon in men older than 50 years of age and is characterized by glandular proliferation of breast tissue. Non-physiologic gynecomastia is mostly caused by a variety of external medical interventions. Medications that belong to classes of antiandrogens, antipsychotics, or antibiotics alter the levels of estrogen and testosterone and are commonly implicated in patients with gynecomastia. We are presenting a case of bilateral 18F-NaF uptake in the breast tissue of a 56-year-old man with known history of prostate cancer. From the *Department of Radiology, Hospital of the University of Pennsylvania; and †Drexel University College of Medicine, Philadelphia, PA. Received for publication October 10, 2018; revision accepted October 14, 2018. Conflicts of interest and sources of funding: none declared. Correspondence to: Abass Alavi, MD(Hon), PhD(Hon), DSc(Hon), 3400 Spruce St, Philadelphia, PA 19104. E-mail: email@example.com. Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.